# SDR DALA2022092106240

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 102,858 hours, 14,714 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 ATTENDANT PANEL SWITCH LIGHT INOP - SWITCH STILL OPERATES, CORRECTIVE ACTION: OPERATED DOOR 1L ARMING LEVER, ARMED LIGHT ON FTL ATT PANEL OPERATING NORMAL. OK FOR SERVICE. (2416684)
